Ask Health Experts and Get Answers to Your Health Question ASAP
Hello,Thank you for your question.I am Dr Saha, I shall try my best to help you.Since when are you having this issue?
How old are you?
Which tests did you have?
Did you take any other medicine?
Since when are you taking Prevpac?
Sorry for the delay.
There was a problem with my connection.
Please wait.I am writing your answer.It can take a couple of minutes.
Thank you for all the information,Your symptoms are likely from the H pylori infection, associated gastritis.Medicines like clarithromycin can also cause dyspepsia.Swelling of spleen is likely.It is not associated with H pylori infection.Gas in stomach can cause a pressure feeling.You can try simethicone preparations like Gas X.This will reduces gas & pressure.If the symptoms do not improve, please take a review by your doctor.I hope this information helps.If there’s anything else I can do, please let me know.If you are satisfied, please rate my answer as good or excellent.Regards
Did you have ultrasound examination of spleen?